# SDR SWIA202266381

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N834SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15458
- Aircraft time: 6,570 hours, 5,675 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO AND MYSELF SMELT A BURNING ELECTRICAL SMELL WHILE IN THE CRUISE AT 25,000FT. SLIGHT ELECTRICAL SMELL BUT NO VISIBLE SMOKE SEEN. ODOR ONLY LASTED 10 SECONDS BEFORE DISAPPEARING. NO CIRCUIT BREAKERS ARE POPPED AND NOTHING OBVIOUS CAN BE SEEN. FORWARD FLIGHT ATTENDANT ALSO COMMENTED ON THE SMELL AFTER LANDING.   (FLIGHT #3965 FILED CLOSED)   NO HISTORY PAST 30 DAYS...COMPLIED WITH CRJ 900 FIM  21-21-00-810-806 FDE- SMOKE AND / ABNORMAL SMELL IN THE COCKPIT AND BOMBARDIER SL-21-028 SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT. NO DEFECTS NOTED ALSO HAD CREW OPERATE APU AND ENGINE BLEEDS SEPARATELY WITH EACH PACK SEPARATELY. NO DEFECTS NOTED. INSPECTED AVIONICS COMPARTMENT WITH NO ABNORAL SMELL. ACFT OK FOR SERVICE.
